MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS®, CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS®, CLOSED MALE LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH2000S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Event or Problem Description
A spinning spiros®, closed male luer reportedly disconnected from the tubing at point of connection during a patient's infusion of medication (cyclophosphamide, tepotecan, and vincristine).There was no harm and there was an unspecified delay in therapy.
 
Additional Manufacturer Narrative
Device received on 10/9/2025.Investigation summary: received the following: one (1) used.List #ch3661, 14" (36 cm) appx 4.3 ml, bifuse add-on set w/bag spike, spiros® w/red cap, 2 clamps (blue, red), vented cap, drop-in spiros® w/red cap; lot #14406717.One (1) used.List #unknown, infusion set; lot #unknown.One (1) used.List #ch2000s, spinning spiros¿, closed male luer; lot #13915376.One (1) used.List #ch3661, 14" (36 cm) appx 4.3 ml, bifuse add-on set w/bag spike, spiros® w/red cap, 2 clamps (blue, red), vented cap, drop-in spiros® w/red cap; lot #14406717.One (1) used.List #unknown, infusion set; lot #unknown.One (1) used.List #ch2000s, spinning spiros¿, closed male luer; lot #13915376.Both systems were observed to have the spiros disconnected and the spin collar activated.The reported complaint of the spiros disconnecting could be confirmed.The returned used sample was observed to have an activated spin collar and disconnected from the mating device no damage was observed on the shear tabs.However, the sample was tested and met product specifications.The probable cause of the disconnection is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SPINNING SPIROS®, CLOSED MALE LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23375618
Report Number9617594-2025-02036
Device Sequence Number18360314
Product Code FPA
UDI-Device Identifier00840619033903
UDI-Public(01)00840619033903(17)290201(10)13915376
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S
Device Lot Number13915376
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CYCLOPHOSPHAMIDE, MFR UNK.; TEPOTECAN, MFR UNK.; VINCRISTINE, MFR UNK.
Patient SexUnknown